# SDR AALA971666

- Difficulty date: August 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1428D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11413
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: A3060698101
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS AT FORWARD PART OF MAIN CABIN INOPERATIVE.  RESECURED LOOSE EMERGENCY FLOOR LIGHT STRIP CONNECTOR AT FORWARD PART OF MAIN CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
